# SDR ABXA20230104304

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 109,055 hours, 31,729 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CENTER LEFT FUEL PUMP EICAS MESSAGE. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED LEFT CTR. FUEL PUMP IAW MEL 28-22-2A. MAINT. PROCEDURES COMPLIED WITH. PLACARD INSTALLED. A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
